Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


This Question is for Dr. Henry
Jul 2, 2005

I Dr. I recently asked you this: on Jun 26, 2005

Hello Dr's, I am currently on Combiviar and Viread and Bactrim. I went back on meds 10mons- I have been HIV+ for 14 yrs. My vl is undectable and my t's are creeping up not at 160. Is it possible that this could be side effects from meds - My doc doesnt really give me a definite answer. I was diagnosed with IBS and acid reflux. I am assuming all this combined maybe causing this. Do you any suggestions or advice. Thank You in advance - DS Your Response was: I am not generally supportive of using 3 nukes for HIV therapy but there are individuals who may do OK with that appraoch. Both AZT and tenofovir can cause GI problems. There are many alternative meds available to try if you are interested in a switch approach after discussing with your HIV doc. KH I addressed this with my doc an I am now on: Norvir, Reyataz & Epzicom. Do you think this is the right solution? I question this is because I am starting to question his way of treating me. Thanks again.

Response from Dr. Henry

Generally I have had better experience with and am more supportive of your current new regimen than your previous 3 nuke regimen. KH



Previous
Lypodystrophy
Next
DDI and PN - to late to switch?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement